I have been taking 50 mg mirabegron at night for about a month now and have been wondering why I couldn't get to sleep lately or stay asleep, even with repeated increases to my Remeron. I finally figured out that my increased heart rate at night is due to the mirabegron as per the increased blood pressure warnings and my pulse monitor. Tonight I am not taking it and hope to get a good night's sleep!
- Mirabegron Information for Consumers
- Mirabegron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirabegron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2013 • 1 answer
I have been taking vyvanse for over a yer and I have problems sleeping does anyone have any methods?
Updated 3 Jan 2014 • 2 answers
Updated 4 Aug 2017 • 1 answer
Updated 6 May 2017 • 1 answer
Updated 25 Nov 2017 • 1 answer